Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost-quaternion $ (m-1)$-substructures on $ S\sp{4m-3}$


Author: Turgut Önder
Journal: Proc. Amer. Math. Soc. 90 (1984), 155-156
MSC: Primary 57R15; Secondary 53C15, 55S40
MathSciNet review: 722435
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ {S^{4m - 3}}$ admits an almost-quaternion $ (m - 1)$-substructure if and only if $ m = 2$, completing the missing case in our paper On quaternionic James numbers and almost-quaternion substructures on the sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R15, 53C15, 55S40

Retrieve articles in all journals with MSC: 57R15, 53C15, 55S40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722435-0
PII: S 0002-9939(1984)0722435-0
Keywords: Sectioning fiber spaces and bundles, almost complex, contact, symplectic, almost product structures
Article copyright: © Copyright 1984 American Mathematical Society